# SDR JJBA201811075001

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 33,886 hours, 21,605 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST PRESSURIZATION INFLIGHT PACK 1&2 VALVE FAIL MESSAGE DISPLAYED BLEED 1 OVERTEMP EICAS MESSAGE DISPLAYED TEMPORARILY	TROUBLESHOT PACK 1 VALVE, FOUND NUMEROUS CLAMPS LEAKING. TIGHTEN CLAMPS AS REQUIRED NO FURTHER LEAKS REF. TROUBLESHOT BLEED 1 OVERTEMP - FOUND FAN AIR VALVE SCREEN FILTER DIRTY. REMOVED AND REPLACED FAN AIR FILTER OPS CHECK AND LEAK CHECK GOOD. PERFORMED ENGINE PNUEMATIC CHECK. OPS CHECK GOOD NO FURTHER DEFECTS NOTED. PACK 2 ON MEL- CLEARED MEL
